# SDR IXXA08SMN152S

- Difficulty date: April 18, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING INBOARD FLAP UPPER SKIN DENTED AT STATION XW 104.000 TO 115.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGE SKIN.  FABRICATED NEW SKIN, BONDED DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-11, 51-1-21, DC8 SRM 57-7-1 FIGURE 1 ITEM "A" AND "L", DC8 SRM 57-1-0 PAGE 1, 51-1-21, DC8 SRM 51-1-8B, DC8 SRM 51-1-9 TR NUMBER 51-142, AND 51-1-9A TR NUMBER 51-141.
